# SDR C2XA01TY179

- Difficulty date: November 18, 2001
- Submitted: November 18, 2001
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 3,523 hours, 3,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522461003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C INSPECTION THE FLOORBEAM SPLICE CAP OVER FRAME 20 ON RIGHT SIDE WAS FOUND CORRODED AROUND THE RIVETS.  MAINTENANCE REMOVED AND REPLACED THE RIVETS, CLEAN THE CORROSION, REWORKED THE AREA IAW EMB 135/145 SRM 51-40-02 AND CPM 51-17-00--51-21-07.  ALL WORK WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF ALL MAINTENANCE.
